MathSciNet Relay Station
MathSciNet bibliographic data
MR2012810 (2004h:35081) 35J60 (35K55 53C42)
Wang, Mu-Tao The Dirichlet problem for the minimal surface system in arbitrary dimensions and codimensions. Comm. Pure Appl. Math. 57 (2004), no. 2, 267–281.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement